# SDR CALA2017112104180

- Difficulty date: November 21, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N69810
- Make and model: Boeing 737924ER
- Aircraft serial: 42744
- Aircraft time: 13,588 hours, 4,864 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE PACK FALLING OFF OF DOOR.   REPOSITIONED THE GIRT RETAINER FLAP IAW AMM 25-66-01-000-801.
